# SDR SWIA200211472

- Difficulty date: October 24, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 15,133 hours, 21,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD SHEARED OFF BRACKET BETWEEN CAPTAIN'S DV WINDOW AND PASSENGER DOOR, COCKPIT INTERIOR.  FOUND BRACKET TO BE CRACKED.  NEW BRACKET INSTALLED IAW SRM120 51-10-02.
